# SDR FDEA201101210325

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 22,605 hours, 12,057 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960775221
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP OTD SIDE AT STATIC DISCHARGE BASE AREA FOUND WITH CORROSION.   CORROSION REMOVED AND FOUND   EXCEEDED LIMIT IAW SRM 57-50-00, FIG 103 SHEET 5 REV 19.  MATERIAL THICKNESS: 0.060", MATERIAL REMOVED: 0.040" AND MATERIAL REMAINING: 0.020".  REPAIR CARRIED OUT IAW SRM 57-50-00, FIG 25, REV 19 AND EA 6-5750-143843.   REPAIR CLASSIFIED MAJOR IAW REV 111.
